# SDR AALA201910049005

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 37,872 hours, 14,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00022131
- Condition: Unreliable
- Location: Fap Panel
- Part time: 24,112 hours, 3,964 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 1R DOOR SHOWS LOW PRESSURE ON CIDS FAP PANEL. BOTTLE INDICATION SHOWS IN GREEN. MAINTENANCE REPLACED 300RH1 DEU B IAW AMM 23-73-47. OPS CHECK GOOD.
